# SDR UALA2013071204898

- Difficulty date: July 9, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 90,701 hours, 14,378 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Heat Exchanger
- Part number: 51G760600U
- Part serial: 514
- Condition: Failed
- Location: Lt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT IDG VALVE STATUS MESSAGE.  REPLACED IDG AIR-OIL HEAT EXCHANGER IAW MM.  OPS TESTED IAW AMM, TESTED GOOD,  IDG OPS NORMAL.
